Fuzeon Overdose

The effects of a Fuzeon overdose can depend on how much of the medication was taken and whether it was taken with other substances. Symptoms would likely be similar to the usual side effects of Fuzeon, but perhaps more severe. Treatment options for a Fuzeon overdose will typically involve treating the symptoms that occur as a result of the overdose.

Fuzeon Overdose: An Overview

Fuzeon® (enfuvirtide) is a prescription AIDS and HIV medication. It belongs to a class of medications known as fusion inhibitors. The effects of a Fuzeon overdose will vary, depending on a number of factors, including the Fuzeon dosage and whether it was taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Fuzeon, seek immediate medical attention.
 

Symptoms of a Fuzeon Overdose

It is not known what exactly to expect from an overdose of Fuzeon. For adults, an overdose is unlikely, because an entire vial of Fuzeon contains just one dose. However, for children, a miscalculation of the dose or incorrect measuring of the dose could lead to a Fuzeon overdose. It is reasonable to expect that an overdose would likely cause the usual Fuzeon side effects, but perhaps more severely.
 

Treatment for a Fuzeon Overdose

It is also not known how to best treat a Fuzeon overdose. Therefore, treatment will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Fuzeon.
 

Fuzeon Medication for HIV

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.